# SDR DALA2017110908015

- Difficulty date: November 8, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 43,261 hours, 29,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 413-419
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CUSP WEB BS 413 & 419, RBL 56. THE CRACKS WERE FOUND WHEN CORROSION WAS REMOVE. THE CUSP WEB WAS REPAIRED IAW SRM 53-00-55-2R-4, FIG 207. HFEC INSPECTION WAS ACCOMPLISHED. NO CRACKS WERE FOUND AFTER DAMAGE REMOVAL IAW NDT SPM 06-10-01-01.001.
